# SDR GTIA040663

- Difficulty date: June 19, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INBOARD SEAT TRACK STATION 200-1309 IS CORRODED AND GOUGED ALONG ENTIRE LENGTH.  REMOVED CORROSION STATION 200-236 IS OUT OF LIMITS.  MATERIAL LOSS AT STATION 948-1231 IS OUT OF LIMITS.  REMOVED SEAT TRACKS FROM STATION 200-250.  REMOVED LEFT INBOARD SEAT TRACK STATION 937-1231.  INSTALLED SEAT TRACK LEFT INBOARD FS 200 TO 245.  INSTALLED SEAT TRACK LEFT INBOARD STATION 937-1231. (M)
